does hycodan cause irregular heart rythym? if so how long after the dose ? can one teaspoon produce this ?
Hello anildas 1249,
Heart palpitations are one of the more severe side effects that can be caused by this medication. I would advise you to phone your doctor who prescribed this medication and let him/her know what you are experiencing. That is not too be taken lightly, it is much better to be safe than sorry. Please check back and let us know how you're doing. All my best to you. Bless You, and good luck.
- Hycodan Information for Consumers
- Hycodan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hycodan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
I have been taking atacand for the past 9yrs with atenenol for my crazy heart beats,but in time i've
Posted 5 Dec 2009 • 1 answer
Posted 8 Mar 2011 • 1 answer
Posted 20 Aug 2011 • 1 answer
Side Effect - I have taken hycodan syrup my doctor prescribed me. Within 5 minutes I am having chest
Posted 16 May 2012 • 2 answers